# SDR GTIA2023073137366

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 61,351 hours, 28,276 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0554949
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 61,351 hours, 28,276 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

"CAB PR SYS 2 FAULT, PLANE WOULD NOT DEPRESSURIZE AFTER LANDING ^P REMAINED @ 2.5 PSI. CAPTAIN HAD TO OPEN COCKPIT WINDOW-R/R CPC 2 (12HL) IAW AMM 21-31-34 PERFORMED OPS TEST OF PRESSURE CONTROL AND MONIYOTING IAW AMM 21-31-00-710-002-A OPS TEST GOOD PERFORMED CABIN PRESSURIZATION IAW AMM 05-53-00 OPS CHECK GOOD A/C OK FOR CONTINUED SERVICE "
